MathSciNet Relay Station
MathSciNet bibliographic data
MR694133 (84i:58023) 58C27
Shiota, Masahiro Equivalence of differentiable functions, rational functions and polynomials. Ann. Inst. Fourier (Grenoble) 32 (1982), no. 4, 167–204 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement